# SDR FDEA201511213746

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 258 hours, 14,089 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Hot
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECT CYMX DUE TO HOT BRAKE.  EXITED RUNWAY, WAITED FOR BRAKES TO COOL.  RT BRAKE NR 7 RTO 95 KTS.  AFTER BLOCK IN & CREW DEBRIEF, INSPECTED ALL BRAKES ON SAME TRUCK, FOUND NO SIGNS OF HEAT DAMAGE.  ECAM WHEEL PAGE TEMP INDICATION WERE ALL WITHIN 30 DEGREES.  INTERROGATED BSCU IAW MM 32-42-00-05 ALL NORMAL.  REMOVED NR 7 WHEEL ASSEMBLY IAW MM 12-37-32-00-02 & INSPECTED SAME BRAKE IAW MM 32-42-27-06, NO HEAT DAMAGE NOTED.  REINSTALLED NR 7 WHEEL ASSEMBLY IAW MM 12-37-32-00-02.  DURING CREW DEBRIEF NOTHING OTHER THAN A HOT BRAKE WAS NOTED.  ACFT OK TO CONTINUE SERVICE.
